# SDR 2000ZZZX37

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152058
- Condition: Cracked
- Location: Mlg
- Component: Bendix, 1542511
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON TUBE WELL IN OUTBOARD WHEEL HALF.  DATE OF MANUFACTURE:  8-28-60.
